# SDR KCQA202110412255

- Difficulty date: October 21, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N899CZ
- Make and model: Beech 99A
- Aircraft serial: U96
- Aircraft time: 32,479 hours, 44,603 cycles
- Engine: Pwa PT6A28
- Engine time: 15,898 hours, 17,991 cycles
- Propeller: Hartzl HCB4TN3
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 1154400263
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 32,479 hours, 44,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE CRACKED BULKHEAD DOUBLER P/N 115-440026-3 S/N NSN AT FUSELAGE STATION TO 428.335 AT THE VERTICAL STABILIZER LOWER ATTACH BOLTS.  INSTALLED A NEW BULKHEAD DOUBLER P/N 115-440026-3 S/N NSN IN ACCORDANCE WITH THE BEECHCRAFT MAINTENANCE MANUAL, CHAPTER 53.  NO DEFECTS NOTED.   NO FURTHER ACTION IS REQUIRED AT THIS TIME.  N899CZ IS NOT BEING RETURNED TO SERVICE AT THIS TIME AS SCHEDULED MAINTENANCE IS BEING COMPLIED WITH.
